# SDR SWAA2022021856633

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,066 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ANGLE IS CRACKED AT RBL 10 W/L 168 / REMOVED DAMAGED AREA OF BS663 VAPOR BARRIER ANGLE AT RBL 10 W/L 16B AND REPAIRED PER ATS ER 18-03294 REV IR AND PER SWA EA 1-757-15309 REV IR
